# SDR R61A201803240390

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2373
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS OUT OF SERVICE FOR HEAVY MAINT, MAINT FOUND AFT PAX DOOR SLIDE BACK BOARD CRACKED. REMOVED AND REPLACED AFT PAX DOOR SLIDE IAW AMM 25-65-01. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
